# SDR HALA2017012500015

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767332
- Aircraft serial: 33467
- Aircraft time: 53,818 hours, 9,765 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

UNABLE TO RECEIVE VOR AZMUTH ON EITHER  MX VOR UNTIL WITH IN 60 NM OF STATION VOR  RESET VOR 1 & 2 OPS CHECKED SYS GOOD ON GROUND IAW AMM 34-51-00, OK FOR SERVICE. NO DEFECTS NOTED.   AVIONICS PERFORMED A BITE CHECK OF LT AND RT VOR COMPUTERS WITH NO DEFECTS NOTED, PERFROMED SYS CHECK AND AUDIO AND POINTERS WORKED NORMAL ON BOTH SIDES.
